# SDR SWAA2023092593993

- Difficulty date: August 26, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 26,408 hours, 12,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H LAV; AFT INBOARD LAV FLOOR MOUNT HAS AREA OF CORROSION AT ITS BASE.<[01] REMOVED CORROSION FROM FLOOR BEAM BENEATH AFT I/B LAV MOUNT AND FOUND DAMAGE TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] TRIMMED DAMAGED AREA OF FLOOR BEAM PER SRM 53-70-51-2R-5.;[03] INSPECTED CA # 2 AND VERIFIED DAMAGE REMOVAL WITH HFEC PER NDT PART 6 51-00-00 PROCEDURE 23; NO DEFECTS NOTED.;[04] FLAP PEENED CUT EDGES PER SRM 53-70-51-2R-5.;[05] ALODINE TREATED CUT EDGES PER SRM 51-20-01.;[06] FABRICATED REPAIR PARTS I.A.W SRM 53-70-51-2R-5.;[07] COMPLIED WITH INSPECTION OF THE FABRICATED REPAIR PARTS I.A.W SRM 53-70-51-2R-5. CA # 6;[08] VERIFIED CORRECTIVE ACTIONS #4 AND 5;[09] OK TO INSTALL REPAIR PARTS;[10] REPAIRED UPPER CHORD FLOOR BEAM AT STA 947 FROM LBL10-LBL42.5 IAW SRM 53-70-51-2R-5;[11] INSPECTED WORK PERFORMED ON C/A #10;[12] INSTALLED AFT LAV MOUNT AT STA 947 LBL 26 PER SRM 51-40-02;[13] INSTALLED AFT LAV MOUNT AT STA 947 LBL 26 PER SRM 51-40-02;[14] INSTALLED AFT LAV MOUNT AT STA 947 LBL 26 PER SRM 51-40-02
